# SDR CA150306015

- Difficulty date: March 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 23,875 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 2910 · Hydraulic System, Main
- Part: Canister
- Part number: 460635
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT THE GEAR WAS SELECTED UP & DID NOT RESPOND.  AIRCRAFT RETURNED TO BASE.  UPON VISUAL INSPECTION THE LT UNDERSIDE WING & GEAR AREAS WERE COVERED IN HYD FLUID.  THE THE RESERVOIR WAS FOUND EMPTY.  LT HYD FILTER CANISTER THREADS WHERE FOUND SHEARED APART.  THIS ALLOWED THE HYD FLUID TO BE PUMPED OUT.
